# SDR SWAA2022092151988

- Difficulty date: August 23, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: Damaged
- Location: Eng 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENER LIP INLET COWL ON RT ENGINE 2022-451889. / [01] TOOL P/N: NORTEC 500D; S/N: N500X12101V022240; CAL DUE: 27-JAN-23.;[02] REPLACED FASTENERS (4 EA) LOC LIP INLET COWL ON RT ENGINE AT 2 O?CLOCK I.A.W B737-700 SRM 54-10-01-1A-2 ALLOWABLE DAMAGE 2 AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED FASTENERS (4 EA) LOC LIP INLET COWL ON RT ENGINE AT 2 O?CLOCK I.A.W B737-700 SRM 54-10-01-1A-2 ALLOWABLE DAMAGE 2 AND SRM 51-40-02. TOOL P/N: NORTEC 500D; S/N: N500X12101V022240; CAL DUE: 27-JAN-23.  VERIFIED.
